Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On free subalgebras of certain division algebras


Author: Martin Lorenz
Journal: Proc. Amer. Math. Soc. 98 (1986), 401-405
MSC: Primary 16A39; Secondary 16A05, 16A06, 16A27
DOI: https://doi.org/10.1090/S0002-9939-1986-0857930-9
MathSciNet review: 857930
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using ideas of Makar-Limanov, we construct noncommutative free subalgebras in certain division algebras which arise as fields of fractions of skew polynomial rings. Our result applies in particular to the Weyl division algebra $ {D_1}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A39, 16A05, 16A06, 16A27

Retrieve articles in all journals with MSC: 16A39, 16A05, 16A06, 16A27


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0857930-9
Article copyright: © Copyright 1986 American Mathematical Society